# SDR FDEA202109222356

- Difficulty date: September 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 48,823 hours, 20,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1730
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE LOWER EXTERIOR SURFACE AT STA 1730 HAS 3 EA PROTRUDING DENTS  MEASURED DENTS ON FUSELAGE LOWER EXTERIOR SURFACE SKIN AT STA 1730 , DENT1 : A=.300 AND Y=.004   = .300/.004= 75 , DENT2 : A=.301 Y=.002 A/Y= 150 AND DENT 3 : A=.350 Y=.022=15 , DENT #3 IS OUT OF LIMITS   AND DENT #1 AND DENT #2 ARE IN LIMITS  IAW B757-200 SRM 53-80-01-1A , ALSO CRACK FOUND IN DENT #3   AFTER HFEC INSPECTION . DAMAGE CUTOUT AND INSTALLED SKIN REPAIR DOUBLER IAW B757-200 SRM 53-00-01-  2R . ALODINED AND PRIMED IAW B757-200 SRM 51-20-01 AND TOPCATED IAW B757-200 AMM 51-21-00
